MathSciNet Relay Station
MathSciNet bibliographic data
MR2956925 37A45 (20E26 28D20 37B40)
Bowen, Lewis; Li, Hanfeng Harmonic models and spanning forests of residually finite groups. J. Funct. Anal. 263 (2012), no. 7, 1769–1808.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement